RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 3, Pages 66–72 (Mi zvmmf2276)  

This article is cited in 8 scientific papers (total in 8 papers)

Explicit form of the wave solutions of evolution equations

V. V. Gudkov

Riga

Full text: PDF file (709 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:3, 335–340

Bibliographic databases:
UDC: 517.958:532.5
MSC: Primary 35Q53; Secondary 35C05
Received: 14.12.1994

Citation: V. V. Gudkov, “Explicit form of the wave solutions of evolution equations”, Zh. Vychisl. Mat. Mat. Fiz., 36:3 (1996), 66–72; Comput. Math. Math. Phys., 36:3 (1996), 335–340

Citation in format AMSBIB
\Bibitem{Gud96}
\by V.~V.~Gudkov
\paper Explicit form of the wave solutions of evolution equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 3
\pages 66--72
\mathnet{http://mi.mathnet.ru/zvmmf2276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382643}
\zmath{https://zbmath.org/?q=an:1159.35411}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 3
\pages 335--340
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VJ69500008}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2276
  • http://mi.mathnet.ru/eng/zvmmf/v36/i3/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gudkov V.V., “A family of exact travelling wave solutions to nonlinear evolution and wave equations”, J Math Phys, 38:9 (1997), 4794–4803  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. V. V. Gudkov, “An analytical theory of combustion waves propagating with constant velocity”, Comput. Math. Math. Phys., 37:12 (1997), 1437–1443  mathnet  mathscinet  zmath
    3. V. V. Gudkov, “New types of wave solutions to the general nonlinear Klein–Gordon equation”, Comput. Math. Math. Phys., 37:5 (1997), 584–589  mathnet  mathscinet  zmath
    4. Fan E.G., “Extended tanh-function method and its applications to nonlinear equations”, Phys Lett A, 277:4–5 (2000), 212–218  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Sirendaoreji, Jiong S., “A direct method for solving sine-Gordon type equations”, Phys Lett A, 298:2–3 (2002), 133–139  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. De Sheng L., Zhang H.Q., “New exact solutions of the integrable Broer-Kaup equations in (2+1)-dimensional spaces”, Commun Theor Phys (Beijing), 41:4 (2004), 499–501  crossref  mathscinet  zmath  isi
    7. Li D.S., Zhang H.Q., “A further extended tanh-function method and new soliton-like solutions to the integrable Broer-Kaup (BK) equations in (2+1) dimensional spaces”, Applied Mathematics and Computation, 147:2 (2004), 537–545  crossref  mathscinet  zmath  isi  scopus
    8. M. V. Demina, N. A. Kudryashov, D. I. Sinel'shchikov, “The polygonal method for constructing exact solutions to certain nonlinear differential equations describing water waves”, Comput. Math. Math. Phys., 48:12 (2008), 2182–2193  mathnet  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:172
    Full text:69
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020